Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Frequent stomach pain, nausea on taking energy drinks or vitamins, have mucus and blood streaks in stools with anal itching. Cause?

I m a 28 year old female who often has stomach pains or feel nausea when I drink energy drinks or take vitamins . A few weeks ago I got really sick and had diarha for 3 days with bad cramps. Went to ER and try found blood high in my rectal exam. Now I have mucus coming out with my stool and streaks of blood in the mucus. And is making my anal itch . What could b causing this
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
it could be due to amoebiasis or any parasitic infestation(pin worm infestation) stool examination and find the cause..thank you
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor